# SDR UALA2011053102650

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Failed
- Location: Track Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 MAIN TRACK- RT INBOARD FLAP INBOARD TRACK, FORWARD ATTACH POINT BEARING FAILED AND IS LOOSE FROM TRACK ASSY, TRACK HAS SHIFTED INBOARD AND IS AGAINST SUPPORT BRACKET WITH FLAPS DOWN.  TRACK IS CAPTURED BY SUPPORT BRACKET WITH AND CAN NOT MOVE FURTHER.  REMOVED WORN BUSHING, REAMED BORE FWD END FLAP AND INSTALLED RPR SLEEVE.  REINSTALLED FLAPS AND FLAPS OPS CHECK GOOD.
